# SDR A6WA201543388

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: 6001511612
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GREO 601R-57-31-330 TO THE RT WINGLET TIP FAIRING, STRUCTURE UNDER FAIRING FOUND TO BE CRACKED & HAS ELONGATED HOLES.  REPAIRED RT WINGLET TIP FAIRING & WINGLET RIB IAW REO 601R-57-31-1252 REV, DATED 2015 12 17.
